# SDR IXXA08SMN007S

- Difficulty date: January 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING JOINT FLAP DELAMINATED.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE AREA.  FABRICATED NEW SKIN.  REMOVED CORE AND CLEANED AREA.  INSTALLED CORE AND NEW FASTENERS AND REPAIRED PARTS IAW DC8 SRM 57-7-1 PAGE 2, SRM 51-1-9 T/R 51-142, AND DC8 SRM 51-1-9 PAGE 1.
